# SDR SWIA200819143

- Difficulty date: January 24, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 14,014 hours, 9,735 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: Galley Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GALLEY DOOR OUTER HANDLE BROKE OFF WHILE OPENING, FLIGHT NR 4046.  REPLACED SERVICE DOOR OUTER HANDLE AS PER AMM 52-41-03.  OPS CHECK GOOD.
